# SDR C8GA20090028

- Difficulty date: February 5, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THE LT OUTBOARD AFT AT WBL 445 IS DELAMINATED.  REMOVED DAMAGED AREA DIM 5.5 INCH BY 6.5 INCH.  FABRICATED REPAIR FILLER AND DOUBLER FROM 2024 T3 .016 INCH AND HOT BONDED REPAIR.  NO OTHER DEFECTS WERE NOTED AIRCRAFT WAS RETURNED TO SERVICE.
